# SDR 2017F00005

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: General aviation
- Aircraft: N293AM
- Make and model: Bell 407
- Aircraft serial: 54617
- Aircraft time: 355 hours, 1,212 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 407010106103
- Part serial: TI1185
- Condition: Stuck
- Location: M/R Mast
- Part time: 355 hours, 1,212 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST NUT FOUND SEIZED TO MAST.  ULTIMATELY REQUIRED APPROX. 2000 FT-LBS TORQUE TO REMOVE.
